MathSciNet Relay Station
MathSciNet bibliographic data
MR2536809 26D15
Masjed-Jamei, Mohammad A functional generalization of the Cauchy-Schwarz inequality and some subclasses. Appl. Math. Lett. 22 (2009), no. 9, 1335–1339.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement